So, then, these new tablets are OK. I wonder if the fact I haven't had all the Tranexamic acid tablets I'm meant to have affected the pain, in that the more blood one loses the more pain one has. But I don't know. I'm not judging this one too much (I am a hypocrite, though), as it's the first one after Mirena was removed. I could, if I wanted, take Colofac for the intestinal cramps I also get when I have a period. But that would take my drug intake total up to SEVEN at a period time: Citalopram, Keral, Omeprazole, Tranexamic Acid, Co-dydramol, Fybogel (codeine is not kind on the bowel), Colofac. Rattling is not something I care to do while walking. Or hobbling. If I had Colofac, I would move a little easier but I move so little anyway when I'm like this, so I decided to not have the tablets.
Pa has taken Ma back up to hospital as she has an infection and seroma in her fairly hefty (but incredibly neat) scar line. Wounds, eh? I'm still rounding up stuff for my auction and selling mission. I do have some stuff but I shall always want more. If you can help, please let me know what you can do, what you have, who you know, all that stuff, email me to let me know: firstname.lastname@example.org is where you can contact me if you have ANY information or contacts to help me gather goods and sell them for desperately needed money to give (100% to them, nothing for me, I PROMISE you) to Macmillan, Cancer Research UK and Breast Cancer Care.
The chances that you don't know someone with cancer or someone who has been affected by it or indeed, YOU have had or have it are slim. One day, YOU might need the help of one or more of these charities and you can help you and people you'll never meet by helping me get stuff to sell. PLEASE HELP ME. If you don't want to email me, you can contact me at myspace.com/lupop.
I think, as an incidental, it's worth noting that not only have I felt pretty rough, as ever with a period, but the Keral also makes me drowsy. Not that you may notice, if you actually know me. The Co-dydramol makes me very drowsy, too, nay sleepy/dozy/slow/slurred of speech... not an unpleasant feeling by any means; it's quite relaxing. But I wouldn't mind all this tiredness from tablets if they actually worked properly. Again, not having all the tablets, not really a "proper" period. I suppose I shall see with the next one. In 4-6 weeks. What d'you think? How long? Let's have a non-cash bet. I say it will be in 4 weeks and 5 days. Place your bets... and give and/or get me free stuff...